Journal of East China Normal University(Natural Sc ›› 2013, Vol. 2013 ›› Issue (3): 140-148.

• Article • Previous Articles     Next Articles

Geometric singular perturbation approach to singular singularly perturbed systems

LU Hai-bo, NI Ming-kang, WU Li-meng   

  1. Department of Mathematics, East China Normal University, Shanghai 200241, China
  • Received:2012-06-01 Revised:2012-09-01 Online:2013-05-25 Published:2013-07-10

Abstract: Singularly perturbed systems for which the reduced system
has a manifold of solutions are called singular singularly
perturbed. Boundary value problems for such systems were examined by
geometric singular perturbation approach in this paper. Assumptions
were derived which ensure the existence of a locally unique solution
which is near a singular orbit of the dynamics of limiting fast and
slow systems.

Key words: geometric singular perturbation, singular singularly perturbed, exchange lemma

CLC Number: